# SDR AALA202304262928

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 41,510 hours, 17,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER INSPAR RIB 2 LOCATED AT STABILIZER STA 92.70. REPAIRED RIB PER SRM 55-10-09-2R PROCEDURE 4 REPAIR 4.
